Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Noticed one labia becoming larger, hematoma, while suturing after delivery, put ice pack, gave mefenamic acid, amoxicillin. Management?

I had a patient who delivered vaginally. Right medio lateral episiotomy done and repaired. But I noticed, while doing the suturing that the left labia became larger and there was hematoma. How do I manage this. I put ice pack on the vulva to manage the hematoma. I gave Mefenamic acid 500 mg every 8 hours and started Amoxicillin 500 mg TID.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
I think antibiotic and anti-inflammatory medicine you gave are going to work.
Continue with ice application.
If hematoma is big you may do needling and remove blood from the part.
Ask patient to keep local hygiene clean.
Ok and take care.
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor